Accessibility navigation


Items where Author is "Perfekt, Dr Karl-Mikael"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 28.

Article

D'Onofrio, L., Greco, L., Perfekt, K.-M., Sbordone, C. and Schiattarella, R. (2020) Atomic decompositions, two stars theorems, and distances for the Bourgain-Brezis-Mironescu space and other big spaces. Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire. ISSN 0294-1449 doi: https://doi.org/10.1016/j.anihpc.2020.01.004 (In Press)

Brevig, O. F. and Perfekt, K.-M. (2020) Norms of composition operators on the H2 space of Dirichlet series. Journal of Functional Analysis, 278 (2). 108320. ISSN 0022-1236 doi: https://doi.org/10.1016/j.jfa.2019.108320

Carlsson, M. and Perfekt, K.-M. (2019) Nehari's theorem for convex domain Hankel and Toeplitz operators in several variables. International Mathematics Research Notices. ISSN 1073-7928 doi: https://doi.org/10.1093/imrn/rnz193

Arcozzi, N., Mozolyako, P. and Perfekt, K.-M. (2019) Some properties related to trace inequalities for the multi-parameter Hardy operators on poly-trees. Analysis and Mathematical Physics, 9 (3). pp. 937-954. ISSN 1664-235X doi: https://doi.org/10.1007/s13324-019-00327-5

Brevig, O. F., Perfekt, K.-M. and Seip, K. (2019) Volterra operators on Hardy spaces of Dirichlet series. Journal für die reine und angewandte Mathematik (Crelles Journal), 2019 (4). pp. 179-223. ISSN 0075-4102 doi: https://doi.org/10.1515/crelle-2016-0069

Bayart, F., Brevig, O. F., Haimi, A., Ortega-Cerdà, J. and Perfekt, K.-M. (2019) Contractive inequalities for Bergman spaces and multiplicative Hankel forms. Transactions of the American Mathematical Society, 371 (1). pp. 681-707. ISSN 1088-6850 doi: https://doi.org/10.1090/tran/7290

Perfekt, K.-M. (2019) On the spaces of bounded and compact multiplicative Hankel operators. New York Journal of Mathematics, 25. pp. 589-602.

Perfekt, K.-M. (2019) The transmission problem on a three-dimensional wedge. Archive for Rational Mechanics and Analysis, 231 (3). pp. 1745-1780. ISSN 0003-9527 doi: https://doi.org/10.1007/s00205-018-1308-3

Helsing, J. and Perfekt, K.-M. (2018) The spectra of harmonic layer potential operators on domains with rotationally symmetric conical points. Journal de Mathématiques Pures et Appliquées, 118. pp. 235-287. ISSN 0021-7824 doi: https://doi.org/10.1016/j.matpur.2017.10.012

Perfekt, K.-M. and Pushnitski, A. (2018) On Helson matrices: moment problems, non-negativity, boundedness, and finite rank. Proceedings of the London Mathematical Society, 116 (1). pp. 101-134. ISSN 1460-244X doi: https://doi.org/10.1112/plms.12068

Perfekt, K.-M. and Pushnitski, A. (2018) On the spectrum of the multiplicative Hilbert matrix. Arkiv för Matematik, 56 (1). pp. 163-183. ISSN 1871-2487 doi: https://doi.org/10.4310/ARKIV.2018.v56.n1.a10

Jaming, P., Lyubarskii, Y., Malinnikova, E. and Perfekt, K.-M. (2018) Uniqueness for discrete Schrödinger evolutions. Revista Matemática Iberoamericana, 34 (3). pp. 949-966. ISSN 0213-2230 doi: https://doi.org/10.4171/rmi/1011

Perfekt, K.-M., Pott, S. and Villarroya, P. (2017) Endpoint compactness of singular integrals and perturbations of the Cauchy integral. Kyoto Journal of Mathematics, 57 (2). pp. 365-393. ISSN 2156-2261 doi: https://doi.org/10.1215/21562261-3821837

Perfekt, K.-M. and Putinar, M. (2017) The essential spectrum of the Neumann–Poincaré operator on a domain with corners. Archive for Rational Mechanics and Analysis, 223 (2). pp. 1019-1033. ISSN 0003-9527 doi: https://doi.org/10.1007/s00205-016-1051-6

Perfekt, K.-M. (2017) On M-ideals and o-O type spaces. Mathematica Scandinavica, 102 (1). pp. 151-160. ISSN 1903-1807

Brevig, O. F. and Perfekt, K.-M. (2016) Weak product spaces of Dirichlet series. Integral Equations and Operator Theory, 86 (4). pp. 453-473. ISSN 1420-8989 doi: https://doi.org/10.1007/s00020-016-2320-3

Brevig, O. F., Perfekt, K.-M., Seip, K., Siskakis, A. G. and Vukotić, D. (2016) The multiplicative Hilbert matrix. Advances in Mathematics, 302. pp. 410-432. ISSN 1090-2082 doi: https://doi.org/10.1016/j.aim.2016.07.019

Aleman, A., Lyubarskii, Y., Malinnikova, E. and Perfekt, K.-M. (2016) Trace ideal criteria for embeddings and composition operators on model spaces. Journal of Functional Analysis, 270 (3). pp. 861-883. ISSN 0022-1236 doi: https://doi.org/10.1016/j.jfa.2015.11.006

Arcozzi, N., Mozolyako, P., Perfekt, K.-M., Richter, S. and Sarfatti, G. (2016) Some Hilbert spaces related with the Dirichlet space. Concrete Operators, 3 (1). 0011. ISSN 2299-3282 doi: https://doi.org/10.1515/conop-2016-0011

Perfekt, K.-M. (2015) Weak compactness of operators acting on o–O type spaces. Bulletin of the London Mathematical Society, 47 (4). pp. 677-685. ISSN 0024-6093 doi: https://doi.org/10.1112/blms/bdv031

Aleman, A., Perfekt, K.-M., Richter, S. and Sundberg, C. (2015) Linear graph transformations on spaces of analytic functions. Journal of Functional Analysis, 268 (9). pp. 2707-2734. ISSN 0022-1236 doi: https://doi.org/10.1016/j.jfa.2015.01.012

Andersson, F., Carlsson, M. and Perfekt, K.-M. (2015) AAK-type theorems for Hankel operators on weighted spaces. Bulletin des Sciences Mathématiques, 139 (2). pp. 184-197. ISSN 0007-4497 doi: https://doi.org/10.1016/j.bulsci.2014.08.008

Brevig, O. F. and Perfekt, K.-M. (2015) Failure of Nehari's theorem for multiplicative Hankel forms in Schatten classes. Studia Mathematica, 228 (2). pp. 101-108. ISSN 0039-3223 doi: https://doi.org/10.4064/sm228-2-1

Andersson, F., Carlsson, M. and Perfekt, K.-M. (2015) Operator-Lipschitz estimates for the singular value functional calculus. Proceedings of the American Mathematical Society, 144 (5). pp. 1867-1875. ISSN 0002-9939 doi: https://doi.org/10.1090/proc/12843

Perfekt, K.-M. and Putinar, M. (2014) Spectral bounds for the Neumann-Poincaré operator on planar domains with corners. Journal d'Analyse Mathématique, 124 (1). pp. 39-57. ISSN 0021-7670 doi: https://doi.org/10.1007/s11854-014-0026-5

Helsing, J. and Perfekt, K.-M. (2013) On the polarizability and capacitance of the cube. Applied and Computational Harmonic Analysis, 34 (3). pp. 445-468. ISSN 1063-5203 doi: https://doi.org/10.1016/j.acha.2012.07.006

Perfekt, K.-M. (2013) Duality and distance formulas in spaces defined by means of oscillation. Arkiv för Matematik, 51 (2). pp. 345-361. ISSN 1871-2487 doi: https://doi.org/10.1007/s11512-012-0175-7

Aleman, A. and Perfekt, K.-M. (2011) Hankel Forms and embedding theorems in weighted dirichlet spaces. International Mathematics Research Notices, 2012 (19). pp. 4435-4448. ISSN 1073-7928 doi: https://doi.org/10.1093/imrn/rnr195

This list was generated on Sat Mar 28 11:13:24 2020 UTC.

Page navigation